# SDR AALA202210197905

- Difficulty date: October 17, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N930NN
- Make and model: Boeing 737823
- Aircraft serial: 33487
- Aircraft time: 7,055 hours, 3,203 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 65025111
- Part serial: M01175
- Condition: Torn
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: TORN FORWARD LIFE RAFT COVER AT PASSENGER CABIN. REPLACED LIFE RAFT LOCATED BETWEEN ROW 3 AND ROW 4 AT PASSENGER CABIN PER AMM 25-64-00-900-810.
